# SDR 2003F00597

- Difficulty date: October 6, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-200
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER FOR L1 EMERGENCY EXIT LIGHTING NOT CHARGING.  REMOVED AND REPLACED CHARGER UNIT PER MM 33-50-51.  (M)
